A note on optimality conditions for dual problems to the traveling salesman problem
Applicationes Mathematicae, Tome 21 (1991) no. 4, pp. 571-573
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_21_4_571_573,
author = {P F. K\"orner},
title = {A note on optimality conditions for dual problems to the traveling salesman problem},
journal = {Applicationes Mathematicae},
pages = {571--573},
year = {1991},
volume = {21},
number = {4},
doi = {10.4064/am-21-4-571-573},
zbl = {0771.05060},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-21-4-571-573/}
}
TY - JOUR AU - P F. Körner TI - A note on optimality conditions for dual problems to the traveling salesman problem JO - Applicationes Mathematicae PY - 1991 SP - 571 EP - 573 VL - 21 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-21-4-571-573/ DO - 10.4064/am-21-4-571-573 LA - en ID - 10_4064_am_21_4_571_573 ER -
%0 Journal Article %A P F. Körner %T A note on optimality conditions for dual problems to the traveling salesman problem %J Applicationes Mathematicae %D 1991 %P 571-573 %V 21 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-21-4-571-573/ %R 10.4064/am-21-4-571-573 %G en %F 10_4064_am_21_4_571_573
P F. Körner. A note on optimality conditions for dual problems to the traveling salesman problem. Applicationes Mathematicae, Tome 21 (1991) no. 4, pp. 571-573. doi: 10.4064/am-21-4-571-573
Cité par Sources :